Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Topological density of ccc Boolean algebras--Every cardinality occurs


Authors: Mariusz Rabus and Saharon Shelah
Journal: Proc. Amer. Math. Soc. 127 (1999), 2573-2581
MSC (1991): Primary 06E15; Secondary 54D80
Published electronically: May 19, 1999
MathSciNet review: 1486748
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: For every uncountable cardinal $\mu$ there is a ccc Boolean algebra whose topological density is $\mu$.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 06E15, 54D80

Retrieve articles in all journals with MSC (1991): 06E15, 54D80


Additional Information

Mariusz Rabus
Affiliation: Department of of Mathematics, York University, North York, Ontario, Canada M3J 1P3
Email: rabus@mathstat.yorku.ca

Saharon Shelah
Affiliation: Institute of Mathematics, The Hebrew University of Jerusalem, Jerusalem 91904, Israel
Email: shelah@math.huji.ac.il

DOI: https://doi.org/10.1090/S0002-9939-99-04813-3
Keywords: Topological density, ccc Boolean algebras
Received by editor(s): January 23, 1997
Received by editor(s) in revised form: October 27, 1997
Published electronically: May 19, 1999
Additional Notes: This research was supported by the Basic Research Foundation, administered by the Israeli Academy of Sciences and Humanities. Publication No. 631.
Communicated by: Alan Dow
Article copyright: © Copyright 1999 American Mathematical Society